MathSciNet Relay Station
MathSciNet bibliographic data
MR593787 (81m:34025) 34B25 (46E35)
Rothaus, O. S. Logarithmic Sobolev inequalities and the spectrum of Sturm-Liouville operators. J. Funct. Anal. 39 (1980), no. 1, 42–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement